Fault Detection Filtering for Nonlinear Switched Stochastic Systems

Full text for this resource is not available from the Research Repository.

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Song, YD (2016) Fault Detection Filtering for Nonlinear Switched Stochastic Systems. IEEE Transactions on Automatic Control, 61 (5). 1310 - 1315. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32755
DOI https://doi.org/10.1109/TAC.2015.2465091
Official URL http://ieeexplore.ieee.org/document/7180327/
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords fault detection fuzzy filter; Brownian motion
Citations in Scopus 420 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login